Estimates of automorphic functions

Joseph Bernstein, Andre Reznikov

Research output: Contribution to journalArticlepeer-review


We present a new method to estimate trilinear period for automorphic representations of SL2(R). The method is based on the uniqueness principle in representation theory. We show how to separate
the exponentially decaying factor in the triple period from the essential automorphic factor which behaves polynomially. We also describe a general method which gives an estimate for the average of the automorphic factor and thus prove a convexity bound for the triple period.
Original languageEnglish
Pages (from-to)19-37, 310
JournalMoscow Mathematical Journal
Issue number1
StatePublished - 2004


  • Automorphic representations
  • Periods
  • Uniqueness


Dive into the research topics of 'Estimates of automorphic functions'. Together they form a unique fingerprint.

Cite this